Header

UZH-Logo

Maintenance Infos

Neurological excitation in a 6-week-old male infant after morphine overdose


Thomas, Jörg; Corson, Nils I; Meinhold, Anke; Both, Christian P (2019). Neurological excitation in a 6-week-old male infant after morphine overdose. Paediatric Anaesthesia, 29(10):1060-1061.

Abstract

While respiratory depression is a known complication of morphine overdose, the neuro-excitatory side effect of the morphine metabolite morphine-3-glucuronide is less widely known. Here, we report the case of an infant with neurological excitation after morphine overdose. The neuro-excitation in this infant was probably induced by an elevated morphine-3-glucuronide concentration.

Abstract

While respiratory depression is a known complication of morphine overdose, the neuro-excitatory side effect of the morphine metabolite morphine-3-glucuronide is less widely known. Here, we report the case of an infant with neurological excitation after morphine overdose. The neuro-excitation in this infant was probably induced by an elevated morphine-3-glucuronide concentration.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 07 Feb 2020
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Children's Hospital Zurich > Clinic for Surgery
Dewey Decimal Classification:610 Medicine & health
Scopus Subject Areas:Health Sciences > Pediatrics, Perinatology and Child Health
Health Sciences > Anesthesiology and Pain Medicine
Language:English
Date:October 2019
Deposited On:07 Feb 2020 09:11
Last Modified:29 Jul 2020 13:38
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:1155-5645
OA Status:Closed
Publisher DOI:https://doi.org/10.1111/pan.13723
PubMed ID:31433900

Download

Closed Access: Download allowed only for UZH members